MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLE

HTL-STREFA S.A. DROPLET PEN NEEDLE
Model Number 32G X 4MM
Medical Device Problem Codes Leak/Splash (1354); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Last night my 15u (150ul at 100uper ml) pen injection using pen needles was not injected s.C.I observed a pool of liquid at the skin surface.Repeated injection with a new droplet pen needles and same liquid pooling was noted.I replaced the droplet needles a third time and again observed a liquid pool on my skin at the injection site.All pen needle injections were inserted to the full 4mm depth s.C.Before depressing plunger slowly and waiting over 15 seconds to withdraw pen needle after dosing.It appeared no lantus insulin was injected based on volume of liquid pooling on skin at injection site.Problem with droplet needles.Some (possible all) have restricted inner diameter and do not deliver does s.C.Other appear to leak at plastic pen needle tip.The full dose is not being dosed s.S.But it is not coming back out of the sub cutaneous tissue.It appears to be leaking from pen needle body.

Brand Name
DROPLET PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key12340990
Report Number9613304-2021-00026
Device Sequence Number19767316
Product Code FMI
UDI-Device Identifier05907996092697
UDI-Public(01)05907996092697(17)260401(10)B58F3
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2026
Device Model Number32G X 4MM
Device Catalogue Number8315
Device Lot NumberB58F3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1